# SDR DALA2022071904975

- Difficulty date: July 19, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 87,462 hours, 41,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 SEAT MOUNTED EMERG LIGHT HOUSING AT ROW 27 DEF BROKEN. CORRECTIVE ACTION: HOUSING TO BE REPLACED PER A320 AMM 33-51. (9189024)
